# SDR SWAA2023062270102

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 42,917 hours, 25,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE FORWARD ENTRY DOOR PARTIALLY FELL OUT OF CONTAINER UPON DOOR OPENING<[01] RE PACKED FWD ENTRY SLIDE PER MT 725-61-06
